# SDR USAA2014111200002

- Difficulty date: November 11, 2014
- Submitted: November 12, 2014
- Operation: Air carrier
- Aircraft: N124US
- Make and model: Airbus A320-214
- Aircraft serial: 1314
- Aircraft time: 43,562 hours, 20,109 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COVER MISSING ON EMER EXIT LIGHT ON SEAT RAIL 1C.  REPLACED MISSING COVER.  OK FOR SERVICE.
